Journal of Symbolic Logic

Review: C. C. Chang, H. J. Keisler, Model Theory

Michael Makkai

Full-text: Remote access If you are a member of the ASL, log in to Euclid for access.
Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 56, Issue 3 (1991), 1096-1097.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183743761

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.2178/jsl/1183743761

Citation

Makkai, Michael. Review: C. C. Chang, H. J. Keisler, Model Theory . J. Symbolic Logic 56 (1991), no. 3, 1096--1097. doi:10.2178/jsl/1183743761. http://projecteuclid.org/euclid.jsl/1183743761.


Export citation